# SDR 2021F00082

- Difficulty date: April 22, 2021
- Submitted: April 22, 2021
- Operation: General aviation
- Aircraft: N562QS
- Engine: Pwc PW306D1
- Engine time: 3,169 hours, 2,096 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 30B770901
- Part serial: A00427FA
- Condition: Corroded
- Location: Accessory
- Part time: 3,169 hours, 2,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESSORY GEARBOX COVER. DEVIATION LETTER DAA2021-327-PW306D1-CN0225. ACCESSORY GEARBOX TOUCH UP REPAIR.
